# SDR DHL2002801021

- Difficulty date: December 6, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #14 SMOKE DETECTOR DOES NOT TEST.2)  REMOVED AND REPLACED #14 SMOKE DETECTOR TEST LIGHT BULB. OPS CHECKED GOOD PER DC-8 M/M 26-10-6.
